Some methods for comparing first-order asymptotically equivalent estimators
No abstract is available for this item.
Volume (Year): 21 (1997)
Issue (Month): 3 (September)
|Contact details of provider:|| Postal: |
Web page: http://www.fundacionsepi.es/Email:
|Order Information:|| Web: http://www.fundacionsepi.es/revistas/presentacion.asp Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Phillips, P C B, 1980. "Finite Sample Theory and the Distributions of Alternative Estimators of the Marginal Propensity to Consume," Review of Economic Studies, Wiley Blackwell, vol. 47(1), pages 183-224, January.
- Linton, Oliver, 1995.
"Second Order Approximation in the Partially Linear Regression Model,"
Econometric Society, vol. 63(5), pages 1079-1112, September.
- Oliver Linton, 1993. "Second Order Approximation in the Partially Linear Regression Model," Cowles Foundation Discussion Papers 1065, Cowles Foundation for Research in Economics, Yale University.
- Sargan, J D, 1975. "Gram-Charlier Approximations Applied to t Ratios of k-Class Estimators," Econometrica, Econometric Society, vol. 43(2), pages 327-46, March.
- Peter C.B. Phillips, 1982.
"ERA's: A New Approach to Small Sample Theory,"
Cowles Foundation Discussion Papers
645, Cowles Foundation for Research in Economics, Yale University.
- Sargan, J D, 1974. "The Validity of Nagar's Expansion for the Moments of Econometric Estimators," Econometrica, Econometric Society, vol. 42(1), pages 169-76, January.
- Sargan, J D & Mikhail, W M, 1971. "A General Approximation to the Distribution of Instrumental Variables Estimates," Econometrica, Econometric Society, vol. 39(1), pages 131-69, January.
- Sargan, J D & Satchell, S E, 1986. "A Theorem of Validity for Edgeworth Expansions," Econometrica, Econometric Society, vol. 54(1), pages 189-213, January.
- Mariano, Roberto S, 1973. "Approximations to the Distribution Functions of the Ordinary Least-Squares and Two-Stage Least-Squares Estimators in the Case of Two Included Endogenous Variables," Econometrica, Econometric Society, vol. 41(1), pages 67-77, January.
- Morimune, Kimio & Sakata, Shinichi, 1993. "Modified three-stage least squares estimator which is third-order efficient," Journal of Econometrics, Elsevier, vol. 57(1-3), pages 257-276.
- Robinson, Peter M, 1988. "The Stochastic Difference between Econometric Statistics," Econometrica, Econometric Society, vol. 56(3), pages 531-48, May.
- Phillips, Peter C B, 1977. "A General Theorem in the Theory of Asymptotic Expansions as Approximations to the Finite Sample Distributions of Econometric Estimators," Econometrica, Econometric Society, vol. 45(6), pages 1517-34, September.
When requesting a correction, please mention this item's handle: RePEc:iec:inveco:v:21:y:1997:i:3:p:473-500. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Isabel Sánchez-Seco)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.